Alert archive / Arkansas / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 76, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 16, 2022, 5:45 AM CDT for Crawford County, Franklin County, Sebastian County, Arkansas. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 16, 2022, 5:45 AM CDT (10:45 UTC)
- Expired
- Apr 16, 2022, 6:30 AM CDT
- In force
- 45 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR
The radar
The Western Arkansas radar (KSRX), 38 km from the middle of the area, began a volume at 10:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 16, 6:09 AM CDT | HAIL 0.75 | 3 Wnw Vesta, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 31, 10:35 PM CST | Severe Thunderstorm Watch | SPC | 353 days |
| Apr 16, 1:58 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 10.8 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1324 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 230 m²/s²
- 0-3 km storm-relative helicity
- 369 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted.
176
WUUS54 KTSA 161045
SVRTSA
ARC033-047-131-161130-
/O.NEW.KTSA.SV.W.0076.220416T1045Z-220416T1130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
545 AM CDT Sat Apr 16 2022
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southern Franklin County in west central Arkansas...
Southern Crawford County in northwestern Arkansas...
Northern Sebastian County in west central Arkansas...
* Until 630 AM CDT.
* At 545 AM CDT, a severe thunderstorm was located near Van Buren,
moving east at 40 mph.
HAZARD...Half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations in or near the path include...
Fort Smith... Van Buren...
Charleston... Alma...
Barling... Lavaca...
Mulberry... Dyer...
Branch... Denning...
Rudy... Fort Smith Regional Airport...
Bloomer... Fort Chaffee...
Kibler... Central City...
Concord... Shibley...
Vesta... Cecil...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 2 and 21.
Interstate 540 between mile markers 1 and 11.
Interstate 49 between mile markers 22 and 26.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3537 9375 3540 9379 3542 9380 3531 9381
3532 9392 3523 9392 3523 9402 3519 9403
3534 9443 3543 9444 3559 9425 3540 9371
3538 9371
TIME...MOT...LOC 1045Z 291DEG 36KT 3544 9430
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$1 follow-up statement
012
WWUS54 KTSA 161112
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
612 AM CDT Sat Apr 16 2022
ARC033-047-131-161130-
/O.CON.KTSA.SV.W.0076.000000T0000Z-220416T1130Z/
Franklin AR-Crawford AR-Sebastian AR-
612 AM CDT Sat Apr 16 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR SOUTHERN FRANKLIN...SOUTHERN CRAWFORD AND NORTHERN SEBASTIAN
COUNTIES...
At 612 AM CDT, a severe thunderstorm was located 3 miles northwest of
Branch, moving east at 40 mph.
HAZARD...Half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations in or near the path include...
Fort Smith... Van Buren...
Charleston... Alma...
Barling... Lavaca...
Mulberry... Dyer...
Branch... Denning...
Rudy... Fort Smith Regional Airport...
Bloomer... Fort Chaffee...
Kibler... Central City...
Concord... Shibley...
Vesta... Cecil...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 2 and 21.
Interstate 540 between mile markers 1 and 11.
Interstate 49 between mile markers 22 and 26.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tulsa.
&&
LAT...LON 3537 9375 3540 9379 3542 9380 3531 9381
3532 9392 3523 9392 3523 9402 3519 9403
3534 9443 3543 9444 3559 9425 3540 9371
3538 9371
TIME...MOT...LOC 1112Z 291DEG 36KT 3534 9399
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 4:08 AM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Apr 16, 4:08 AM CDT, 1 hour 37 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
408 AM CDT Sat Apr 16 2022
...New SHORT TERM, LONG TERM...
.SHORT TERM...
(Today)
Issued at 408 AM CDT Sat Apr 16 2022
Strong to severe storms remained ongoing early this morning along
and ahead of a slow moving cold front currently positioned from
Okfuskee county to Benton county. South of the boundary...60+ deg
dewpoints combined with instability and deep layer shear values
were creating the potential for large hail to be the primary
threat...with a secondary threat of damaging wind. At the same
time...precipitable water values nearing 1.5 inches were feeding
these storms with 1-2 inch/hr rain rates. In response...a narrow
swath of heavy rain increasing the potential for some localized
flash flooding was possible over far Eastern Oklahoma into
Northwest Arkansas. Additional rainfall of a half inch to locally
over 1.5 inches will be possible through this morning within the
current Flood Watch area. Thus...have extended the Flood Watch
until 15z to account for latest trends of forecast storm coverage
this morning. The current Severe Thunderstorm Watch also runs
until 15z.
Through this morning...ongoing storm coverage is forecast to
continue across far Eastern Oklahoma and Northwest Arkansas as
the cold front continues to slowly sag southeast through the CWA.
Severe and also heavy rainfall potentials will remain possible
through mid morning. By mid afternoon...the boundary is forecast
to be across far Southeast Oklahoma with the greater storm
coverage shifting into Southeast Oklahoma...closer to the
boundary. There will remain a limited severe potential
along/south of the front in Southeast Oklahoma before the front
slides into Northeast Texas late afternoon.
Behind the cold front...gusty northerly winds and temps only
warming into the 50s/low 60s are forecast for much of the CWA. Far
Southeast Oklahoma...near the Red River...could warm into the 70s
before the front clears the CWA this afternoon.
&&
.LONG TERM...
(Tonight through Friday)
Issued at 408 AM CDT Sat Apr 16 2022
This evening and overnight tonight...rain and thunderstorm chances
will continue to be possible as a shortwave approaches the region
from the west. The greater thunderstorm potential looks to be
across Southeast Oklahoma this evening before the surface frontal
boundary pushes far enough south of the CWA and the 850-mb front
loses definition. Shower and thunderstorm chances finally begin to
taper off during the day Sunday from west to east as the shortwave
moves through the region. The wave and associated precipitation
look to exit by early Sunday evening. Behind the departing
wave...cloud cover looks to scatter out with decreasing surface
winds. This will allow for temps to fall into the 30s and 40s for
Monday morning.
Monday continues to look to be a dry day with breezy northeasterly
winds. Gusty southerly winds quickly return Tuesday ahead of
another shortwave progged to move into the Plains Wednesday. Latest
model solutions are indicating that an associated frontal boundary
stalls to the northwest before reaching the CWA Wednesday...while
previous runs...24-hrs ago...were pushing the boundary through
the region. Either way...thunderstorm chances will become possible
again Tuesday night and Wednesday as the shortwave moves into the
Plains. Some storm chances may remain possible into Thursday
depending on timing and details of the shortwave. At the far end
of the forecast...a ridge looks to develop late week with temps
potentially warming back into the 70s/80s.
&&
.AVIATION...
(06Z TAFS)
Issued at 1235 AM CDT Sat Apr 16 2022
Cold front currently located just south of I-44 early this morning
will continue pushing slowly south overnight. Elevated showers/storms
will likely become more widespread as low level jet axis shifts
south to near I-40 by 12z. IFR conditions are likely in the stronger
storms with lingering showers Sunday morning behind the front.
Otherwise, conditions will begin to improve Sunday afternoon
across NE OK/NW AR with VFR conditions expected as ceiling heights
rise as drier air filters in from the north.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 57 49 60 40 / 40 30 50 0
FSM 65 49 60 42 / 80 40 60 10
MLC 65 53 64 43 / 50 50 60 0
BVO 60 47 58 37 / 30 20 50 0
FYV 59 46 60 38 / 70 40 60 10
BYV 57 44 53 38 / 60 40 70 10
MKO 60 50 58 41 / 60 30 60 0
MIO 59 46 54 36 / 30 20 60 0
F10 58 51 61 41 / 40 40 60 0
HHW 75 55 67 47 / 50 50 70 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 10 AM CDT this morning for OKZ063-068-069-072-
076.
AR...Flood Watch until 10 AM CDT this morning for ARZ001-002-010-011-
019-020-029.
&&
SHORT TERM...20
LONG TERM....20
AVIATION...12Hazardous weather outlook, Apr 16, 4:50 AM CDT, 55 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 450 AM CDT Sat Apr 16 2022 ARZ001-002-010-011-019-020-029-OKZ049-053>076-171000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 450 AM CDT Sat Apr 16 2022 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Far East and Southeast Oklahoma as well as Northwest Arkansas. ONSET...Ongoing. HEAVY RAIN. RISK...Limited. AREA... Far Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. SIGNIFICANT WINDS. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. FIRE WEATHER DANGER. RISK...Limited. AREA...Osage and Pawnee Counties of Northeast Oklahoma. ONSET...Early Afternoon. DISCUSSION... Strong to severe thunderstorms remained ongoing across portions of far eastern Oklahoma and also northwest Arkansas early this morning in response to a slow moving cold front over the region. Large hail will remain the primary threat with a secondary threat of damaging wind. Periods of heavy rainfall will also remain possible with rain rates of 1 to 2 inches per hour in the stronger storms. A Flood Watch remains in effect for far eastern Oklahoma and northwest Arkansas until 10 AM. The cold front is forecast to push into far southeast Oklahoma this afternoon and south of the Red River late afternoon. As the boundary, both at the surface and a loft, move through the region additional shower and thunderstorm chances will be possible across parts of eastern Oklahoma and northwest Arkansas today. Instability ahead of the cold front will allow for a limited severe potential over parts of southeast Oklahoma this afternoon. Severe potentials should weaken and push south of the Red River late afternoon and early evening. Behind the cold front, gusty northerly winds and cooler temperatures are expected today. Some drier air moving into Osage and Pawnee counties of northeast Oklahoma could allow for a limited fire weather danger during the afternoon hours. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Sunday through Friday. SUNDAY...Thunderstorm Potential. MONDAY...No Hazards. TUESDAY THROUGH THURSDAY...Thunderstorm Potential...Very High Fire Weather Potential...High Wind Potential. FRIDAY...High Wind Potential. EXTENDED DISCUSSION... Shower and thunderstorm chances remain possible tonight and Sunday as a low pressure system moves across the region. The greater thunderstorm potential looks to be across southeast Oklahoma tonight, though severe weather is not currently anticipated tonight. Precipitation chances finally begin to taper off from west to east during the day Sunday and exit by Sunday evening with the departing low pressure system. Behind the exiting system, cloud cover is forecast to scatter out with weakening winds. This will allow for temps to fall into the 30s and 40s for Monday morning. Gusty southerly winds and localized fire weather concerns return Tuesday. Shower and thunderstorm chances will increase once again through the middle part of next week in response to another low pressure disturbance moving through the region. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Apr 16, 3:14 AM CDT, 2 hours 31 minutes before
Special Weather Statement National Weather Service Tulsa OK 314 AM CDT Sat Apr 16 2022 ARZ010-019-160845- Washington AR-Crawford AR- 314 AM CDT Sat Apr 16 2022 ...A strong thunderstorm will impact portions of north central Crawford and southeastern Washington Counties through 345 AM CDT... At 314 AM CDT, Doppler radar indicated a strong thunderstorm over Devils Den State Park, moving east at 25 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations in or near the path include... Winslow... Chester... Devils Den State Park... Brentwood... Blackburn... Wyola... Bidville... Mount Gayler... This includes Interstate 49 between mile markers 35 and 47. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for northwestern and west central Arkansas. && LAT...LON 3566 9423 3579 9432 3591 9406 3573 9396 TIME...MOT...LOC 0814Z 251DEG 20KT 3576 9422 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH
Local storm report, Apr 16, 4:12 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
412 AM CDT SAT APR 16 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 AM HAIL SPRINGDALE 36.19N 94.13W
04/16/2022 M2.50 INCH WASHINGTON AR BROADCAST MEDIA
0407 AM HAIL 1 W SPRINGDALE 36.18N 94.14W
04/16/2022 U2.00 INCH WASHINGTON AR PUBLIC
REPORT FROM MPING: HEN EGG (2.00 IN.).
&&Local storm report, Apr 16, 4:28 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
428 AM CDT SAT APR 16 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 AM HAIL HEAVENER 34.89N 94.60W
04/16/2022 M1.00 INCH LE FLORE OK BROADCAST MEDIA
&&Special weather statement, Apr 16, 4:36 AM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Tulsa OK
436 AM CDT Sat Apr 16 2022
ARZ019-020-029-OKZ068>070-072-161000-
Sebastian AR-Franklin AR-Crawford AR-Adair OK-Muskogee OK-
Sequoyah OK-Cherokee OK-
436 AM CDT Sat Apr 16 2022
...Strong thunderstorms will impact portions of northern Franklin,
Crawford, northern Sebastian, Sequoyah, southern Adair, southeastern
Cherokee and east central Muskogee Counties through 500 AM CDT...
At 436 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles east of Pumpkin Center to 3 miles
southeast of Figure Five. Movement was east at 30 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations in or near the path include...
Fort Smith... Van Buren...
Sallisaw... Stilwell...
Ozark... Cedarville...
Mountainburg... Natural Dam...
Alma... Muldrow...
Roland... Lavaca...
Mulberry... Dyer...
Marble City... Braggs...
Chester... Moffett...
Rudy... Brushy...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 36.
Interstate 40 in Oklahoma between mile markers 323 and 328.
Interstate 540 between mile markers 1 and 8.
Interstate 49 between mile markers 22 and 37.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northwestern and west central Arkansas...and northeastern and east
central Oklahoma.
&&
LAT...LON 3529 9410 3563 9540 3588 9475 3581 9450
3576 9449 3576 9434 3557 9373
TIME...MOT...LOC 0936Z 278DEG 25KT 3573 9507 3548 9431
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPHSpecial weather statement, Apr 16, 4:56 AM CDT, 49 minutes before
Special Weather Statement National Weather Service Tulsa OK 456 AM CDT Sat Apr 16 2022 ARZ002-161015- Carroll AR- 456 AM CDT Sat Apr 16 2022 ...A strong thunderstorm will impact portions of southeastern Carroll County through 515 AM CDT... At 456 AM CDT, Doppler radar indicated a strong thunderstorm over Rule, moving east at 45 mph. HAZARD...Penny size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations in or near the path include... Green Forest... Carrollton... Osage... Rudd... Rule... Coin... Cabanal... Metalton... Delmar... Denver... Connor... PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for northwestern Arkansas. && LAT...LON 3617 9356 3633 9359 3641 9330 3615 9330 TIME...MOT...LOC 0956Z 262DEG 38KT 3626 9348 MAX HAIL SIZE...0.75 IN MAX WIND GUST...<30 MPH
Special weather statement, Apr 16, 5:02 AM CDT, 43 minutes before
Special Weather Statement
National Weather Service Tulsa OK
502 AM CDT Sat Apr 16 2022
OKZ061-062-068-161045-
Cherokee OK-Rogers OK-Mayes OK-
502 AM CDT Sat Apr 16 2022
...Strong thunderstorms will impact portions of southeastern Rogers,
Mayes and north central Cherokee Counties through 545 AM CDT...
At 502 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles south of Foyil to 2 miles north of Taiwah
to near Chouteau. Movement was east at 35 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations in or near the path include...
Pryor... Pryor Creek...
Chouteau... Locust Grove...
Salina... Adair...
Spavinaw... Foyil...
Hoot Owl... Rose...
Spavinaw State Park... Sportsmen Acres Community...
Strang... Snowdale State Park...
Murphy...
This includes Interstate 44 between mile markers 251 and 264.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
east central Oklahoma.
&&
LAT...LON 3640 9500 3616 9502 3608 9506 3612 9540
3630 9557 3646 9556
TIME...MOT...LOC 1002Z 286DEG 31KT 3638 9551 3629 9552 3620 9532
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 1:44 AM CDT | Severe Thunderstorm Warning | TSA | Sebastian | 61 min |
| Apr 16, 2:08 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Washington | 67 min |
| Apr 16, 2:20 AM CDT | Severe Thunderstorm Warning | TSA | Sebastian | 55 min |
| Apr 16, 2:46 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 59 min |
| Apr 16, 2:49 AM CDT | Severe Thunderstorm Warning | TSA | Sebastian | 56 min |
| Apr 16, 3:14 AM CDT | Special Weather Statement | TSA | Washington | 31 min |
| Apr 16, 3:24 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 66 min |
| Apr 16, 3:29 AM CDT | Areal Flood Advisory | TSA | Franklin, Sebastian | 3 hr |
| Apr 16, 3:32 AM CDT | Severe Thunderstorm Warning | TSA | Sebastian | 13 min |
| Apr 16, 3:45 AM CDT | Severe Thunderstorm Warning | TSA | Sebastian | 44 min |
| Apr 16, 4:04 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 56 min |
| Apr 16, 4:36 AM CDT | Special Weather Statement | TSA | Crawford, Franklin | 24 min |
| Apr 16, 4:56 AM CDT | Special Weather Statement | TSA | Carroll | 19 min |
| Apr 16, 5:08 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Sebastian | 67 min |
| Apr 16, 5:51 AM CDT | Special Weather Statement | TSA | Washington | 39 min |
| Apr 16, 6:35 AM CDT | Special Weather Statement | TSA | Washington | 25 min |
| Apr 16, 6:50 AM CDT | Special Weather Statement | TSA | Crawford | 25 min |
| Apr 16, 6:52 AM CDT | Severe Thunderstorm Warning | TSA | Franklin, Sebastian | 38 min |
| Apr 16, 7:24 AM CDT | Severe Thunderstorm Warning | TSA | Franklin, Sebastian | 23 min |
| Apr 16, 7:59 AM CDT | Special Weather Statement | TSA | Crawford | 46 min |
| Apr 16, 8:19 AM CDT | Special Weather Statement | TSA | Crawford, Franklin | 41 min |
| Apr 16, 8:49 AM CDT | Areal Flood Advisory | TSA | Crawford, Franklin, Sebastian | 3 hr |
| Apr 16, 8:52 AM CDT | Special Weather Statement | TSA | Franklin | 38 min |
| Apr 16, 9:09 AM CDT | Special Weather Statement | TSA | Sebastian | 21 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.